# SDR YENA2021121600839

- Difficulty date: December 11, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 79,041 hours, 29,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 32 S40-41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SHEAR TIE LOCATED AT FR 32 BTW STR 40R AND 41R IN FWD CORDO COMP ; REMOVED AND REPLACED SHEAR TIE LOCATED FR 32 BTW STR 40R AND 41R IN FWD CARGO COMP IAW A320 SRM 51-72-11 WORK ACCOMPLISHED ON AEROMAN NR 20121-475447 (CONSIDERED A MAJOR REPAIR)
